# SDR SWAA2024050672914

- Difficulty date: April 9, 2024
- Submitted: May 6, 2024
- Operation: Air carrier
- Aircraft: N8570W
- Make and model: Boeing 737-8H4
- Aircraft serial: 36952
- Aircraft time: 19,664 hours, 10,091 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 344-360 Rbl11
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB LOCATED BS 344 TO BS 360 AND RBL 11 FWD GALLEY AND LAV 2024-254551<[01] REPLACED WEB LOCATED BS 344 TO BS 360 AND RBL 11 FWD GALLEY AND LAV IAW B737-800 SRM 51-40-02-0G-O. SRM 51-10-02-0G-0 ITEM 9 AND DWG D141A5400 SHEET 13 REV -. SEE INDIVIDUAL SIGN OFFS BELOW.;[02] REPLACED WEB LOCATED BS 344 TO BS 360 AND RBL 11 FWD GALLEY AND LAV IAW B737-800 SRM 51-40-02-0G-O. SRM 51-10-02-0G-0 ITEM 9 AND DWG D141A5400 SHEET 13 REV -. SEE INDIVIDUAL SIGN OFFS BELOW.
